MathSciNet Relay Station
MathSciNet bibliographic data
MR871681 (88c:54012) 54B20 (54F43)
Kato, Hisao Whitney continua of curves. Trans. Amer. Math. Soc. 300 (1987), no. 1, 367–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement